The localization problem for autonomous systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1495-1500
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_11_a7,
author = {A. P. Krishchenko and S. S. Shalneva},
title = {The localization problem for autonomous systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1495--1500},
year = {1998},
volume = {34},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_11_a7/}
}
A. P. Krishchenko; S. S. Shalneva. The localization problem for autonomous systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1495-1500. http://geodesic.mathdoc.fr/item/DE_1998_34_11_a7/